You are here:

Pharmacy/Plavix - loss of appetite/taste

Advertisement


mrt wrote at 2016-04-17 21:26:40
I have had a pacemaker inserted over a year ago and went on Plavix and for some I have been left on it longer than usual. About the same I started to lose my appetite and lost a lot of weight. I was taken off Plavix for the past week or so since I am due another operation soon. My appetite is back with a vengeance.???


Pharmacy

All Answers


Answers by Expert:


Ask Experts

Volunteer


Dr. Tara Kompare, Pharm.D.

Expertise

I can answer a broad range of questions related to community pharmacy practice. My particular interests include childrens` health and safe medication use for seniors. As the mother of two small children, I am quite knowledgable on many parenting issues from how to handle a baby with colic to how to get kids to take their medicine. With regards to medication use in seniors, I can answer questions about adverse effects, drugs to generally avoid in that population, and disease management issues.

Experience

I entered the world of pharmacy as a technician for approximately six years. I then went on to receive my Doctor of Pharmacy degree and now work for the Federal Government as an outpatient pharmacist.

Publications
Drug Topics Feb.2006 edition ("Why a Kiddie Corner Makes Sense"),
I also recently submitted an article to Pharmacy Times entitled "How to Help Parents Cope With Colic" which is scheduled for publication in the near future.

Education/Credentials
B.S. Biology (Old Dominion University 1997)
Pharm.D.(Virginia Commonwealth University 2002)

©2016 About.com. All rights reserved.